# SDR ASAA0280177

- Difficulty date: May 16, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2458
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT WOULD NOT EXTINGUISH.  REPLACED PORTABLE LIGHT ASSEMBLY.  OP TESTED OK.  (M)
